# SDR CA991008030

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blower Wheel
- Part number: 95544576
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE OIL COOLER BLOWER WHEEL WAS FOUND TO HAVE MISSING BLADES. SUSPECT GUIDE (P/N 350A-720-325-27) TO HAVE SEPARATED FROM ASSEMBLY AND GOT CAUGHT BETWEEN BLOWER WHEEL AND BLOWER DUCT.
